Skip to Main Content
Skip Nav Destination

An Approximate Solution of a Coupled Differential Equation With Variable Parameter

J. Appl. Mech. Mar 1993, 60(1): 214-217 (4 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • 金潇 黄
Computer Science and Application. January 2016, 06(07)
  • L. Cveticanin
Journal of Applied Mathematics. January 2012, 2012
  • L. Cveticanin
  • I. Kovacic
Journal of Applied Mechanics. January 2007, 74(4)
  • L. Cveticanin
Mechanism and Machine Theory. January 1997, 32(7)
Close Modal

or Create an Account

Close Modal
Close Modal